See Alike in...

Alike App

Browser

Havana

836d

Did anyone notice that they bruised more easily on Cymbalta? I asked my rheumatologist about it but she seemed dismissive and said I bruised easily anyway and I do activities that cause bruises so it’s hard to tell if I’m bruising more than before. I can tell that I have more than normal and they’re bigger and seem deeper or like I caused more trauma. Has anyone else experienced that?

Top reply
    • cleom

      835d

      it is one of the more common side effect. no worries if it is not severe but be cautious to make sure you are not taking any other blood thinners regularly as that may be a factor as well.

    • cleom

      835d

      it is one of the more common side effect. no worries if it is not severe but be cautious to make sure you are not taking any other blood thinners regularly as that may be a factor as well.

    • 707kimber

      835d

      I take CYMBALTA to and I have never 👎 known to get any bruises from that medication 💊. It is one of the best antipsychotics I’ve ever been on. So I highly doubt it, But; Everyone Is different too. Have a good 😊 day!!! ✌️

    • Jenni_Star

      836d

      I hadn’t thought of there being a correlation between me bruising easier than usual and starting/increasing Cymbalta but now that I think about it. Absolutely!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion